MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 CORAIL2 NON COL HO SIZE 9; HIP FEMORAL STEM

DEPUY INT'L LTD. 8010379 CORAIL2 NON COL HO SIZE 9; HIP FEMORAL STEM
Model Number L20309
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision hip surgery due to loose corail collarless stem.It was extracted and surgeon used another company's system.Patient status/ outcome / consequences, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? revision surgery 13 years later., was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no, is the patient part of a clinical study: unknown, (b)(6), device property of: hospital, device in possession of: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : a worldwide complaint database search found no additional related reports against the provided product code/lot number combination.Based on the inability to find any additional related reports against the provided product code/lot number combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
CORAIL2 NON COL HO SIZE 9
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12950702
Report Number1818910-2021-27305
Device Sequence Number4949000
Product Code KWA
UDI-Device Identifier10603295258001
UDI-Public10603295258001
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20309
Device Catalogue NumberL20309
Device Lot Number1899146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer01/17/2022
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 NON COL HO SIZE 9
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight122 KG